# SDR CA130118002

- Difficulty date: January 12, 2013
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 50,460 hours
- Engine: Cfmint CFM565A5
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Galley
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

(CAN) AFTER PUSH BACK, AN ACRID ODOUR APPEARED IN THE AFT GALLEY. THE AIRCRAFT PULLED ONTO THE GATE AND PASSENGERS IMMEDIATELY DEPLANED. EMS RESPONDED. MTC IS INVESTIGATING  NO ELECTRICAL BURN SMELL NOTICED WHEN MTCE ARRIVED. FIREFIGHTERS CAME ON AND LEFT AFTER DOIND THEIR INSPECTION. OVEN, COFFEE MAKERS, C/B PANEL CONNECTORS AND WIRING CHECKED. OVERHEAD PANELS DROPPED. NO FAULT FOUND. LAV WATER HEATER ALSO CHECKED OK. BACK GALLEY EQUIPMENT CHECKED SERVICEABLE.
